Hi, my girlfriend recently came back from a trip and has red round marks (there are about 3 of them) on her neck. She is taking Accutane. She has been doing so for a long time. Could this be due to the medication or acne or is it a hickey? Is there any way to find out? Thanks.
Round Marks on Neck Due to Accutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Accutane doesn't cause round red marks - mainly dryness and irritation.
Thank you for your question.
Without looking at the actual marks, it would be hard to render an opinion as to what you might be seeing. However, Accutane doesn't spontaneously leave round red marks - if anything, Accutane would leave the skin dry and it may get slightly itchy or eczematous, so if you are seeing some scaling and skin breakdown, it could possibly be due to Accutane in that instance.
Hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.